# SDR FDEA201012144663

- Difficulty date: December 14, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 24,576 hours, 12,844 cycles
- Engine: Ge CF680
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Part number: CHA1159006B
- Part serial: D1013
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, FLAP SYS 1 AND SYS 2.  FLAPS STUCK BETWEEN 15 AND 20.  OCCURRED AT TEMP -4  MX UPDATE  FOUND TORQUE LIMITER POPPED IN LT WHEEL WELL.  WOULD NOT RESET.  FOUND BOTH SFCC'S INDICATING A JAM.
